# SDR AALA202012049023

- Difficulty date: November 27, 2020
- Submitted: December 4, 2020
- Operation: Air carrier
- Aircraft: N9029F
- Make and model: Airbus A319-115
- Aircraft serial: 6491
- Aircraft time: 16,529 hours, 7,411 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support
- Part number: D5348004320700
- Condition: Corroded
- Location: Frame 67
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE.  FOUND CORRODED AREA ON SILL AT FR 67 PLUS 16.75 AND STR 23R IN AFT GALLEY AREA, MEASURING L=0.617 INCH, W=0.332 INCH, D=0.063 INCH.  PERFORMED PERMANENT REPAIR ANGLE AND FILLER ON  LOWER SILL, IAW SRM A319 53-41-14-300-001 REPAIR PRINCIPLE 5 FIGURE 001.
